MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · [Rinsho ketsueki] The Japanese journal of clinical hematology · 2014

[Acute encephalomyelitis complicated with severe neurological sequelae after intrathecal administration of methotrexate in a patient with acute lymphoblastic leukemia].

Nishikawa Takuro, Okamoto Yasuhiro, Maruyama Shinsuke, Tanabe Takayuki, Kurauchi Koichiro, Kodama Yuichi, Nakagawa Shunsuke, Shinkoda Yuichi, Kawano Yoshifumi

Клинический случайСтатьяПеревод в очереди

Аннотация

A four-year-old girl on maintenance therapy for acute lymphoblastic leukemia (ALL) complained of a headache and low back pain on the day she received her 21st intrathecal methotrexate (it-MTX) administration, and the next day experienced numbness and pain in her foot. This numbness gradually spread to her hand. She thereafter developed a fever and was hospitalized on day 8. After antibiotic therapy, the fever disappeared. However, her lower limbs became paralyzed, and she also developed urinary retention. On day 12, her paralysis progressed upwards, and she also developed paralysis of the upper limbs. Finally, she experienced convulsions with an impairment of consciousness. A magnetic resonance imaging study of the brain and spinal cord showed abnormal signals in the brain cortex and anterior horn. Accordingly, we diagnosed acute encephalomyelitis associated with it-MTX. High-dose intravenous immunoglobulin, steroid pulse therapy, plasma exchange, and dextromethorphan administration were initiated, while she received mechanical ventilation. Despite this intensive treatment, she suffered severe neurological damage and had to be maintained on mechanical ventilation due to persistent flaccid quadriplegia one year after the onset. When patients have symptoms of ascending paralysis during it-MTX treatment, clinicians should carefully consider the possibility of acute encephalomyelitis due to it-MTX.

Для цитирования: Nishikawa Takuro, Okamoto Yasuhiro, Maruyama Shinsuke, Tanabe Takayuki, Kurauchi Koichiro, Kodama Yuichi, Nakagawa Shunsuke, Shinkoda Yuichi, Kawano Yoshifumi. [Acute encephalomyelitis complicated with severe neurological sequelae after intrathecal administration of methotrexate in a patient with acute lymphoblastic leukemia].. [Rinsho ketsueki] The Japanese journal of clinical hematology. 2014.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.